The Euler scheme for Hilbert space valued stochastic differential equations
Raúl Fierro and
Soledad Torres
Statistics & Probability Letters, 2001, vol. 51, issue 3, 207-213
Abstract:
Here we consider stochastic differential equations whose solutions take values in a Hilbert space. The Euler Scheme for approximating these solutions is used, and the global error is estimated. In addition, solutions are approximated by means of a process which takes values in a finite-dimensional subspace.
Keywords: Infinite-dimensional; stochastic; differential; equations; Numerical; scheme (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(00)00118-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:51:y:2001:i:3:p:207-213
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().